Facebook Pixel
EmpowHER Guest

Hi, I am having pcod from long back.So sometimes I use to to meprate tablet to get period. Recently(on Sunday) I had an unprotected sex with my bf but as per we remember he pulled out before ejaculation.

By Anonymous December 29, 2016 - 5:55am
Rate This

But was getting dizziness after that.From wednesday I started taking meprate tablet for 5 days as I didn't get period for 2 months.my body pain and dizziness was increased and I got my period on 4th day after medicine though it was not heavy.Now still am having dizziness, body pain and mood swings.Is there any chance that I am pregnant?

Add a Comment1 Comments

Hi. I would like to ask for help. I dont have my period for almost 3 months and im sure that im not pregnant because i did t engage in sex. But i noticed i have some white discharges instead of blood. My boobs is feels hurt also. I dont know what is my problem. Please help me

January 18, 2017 - 7:00am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!